# SDR PF5R12032010001

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: General aviation
- Aircraft: N437BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029015
- Aircraft time: 2,778 hours
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: A730258
- Condition: Cracked
- Location: Rt Elevator
- Part time: 2,778 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CRACK IN THE RT ELEVATOR HINGE BRACKET DURING INSP.
